# SDR DALA2023062205072

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,475 hours, 42,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 SVC CK FOUND DOOR L2 STOP PLATE MISSING. CORRECTIVE ACTION: REPLACED STOP PLATE DOOR L-2 PER B757 AMM 52-11. (4792174)
